MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109142
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 03/13/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
(b)(4).The dentist reported that 1 month after the dental implant was installed in intraoral region #7 it was verified its non- osseointegration.45 ncm of primary stability was achieved and immediate load was executed.The patient presented bone type iii.

Brand Name
TITAMAX IMPLANT WITH MOUNT 3.3X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7012960
Report Number3008261720-2017-00637
Device Sequence Number13484416
Product Code DZE
UDI-Device Identifier07898237566672
UDI-Public07898237566672
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/08/2015
Report Date (Section F) 10/08/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date01/18/2018
Device Catalogue Number109142
Device Lot Number800075413
Other Device ID Number07898237566672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2015
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/09/2017
Device Age14 MO
Event Location Other
Date Report to Manufacturer10/08/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2015
Initial Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;